Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 84, NWS Twin Cities, MN

June 28, 20254 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 28, 2025, 10:21 PM CDT for 4 counties in Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2025, 10:21 PM CDT (03:21 UTC)
Expired
Jun 28, 2025, 11:00 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MN, Redwood County, MN, Renville County, MN, Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 142 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 6:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2696 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS53 KMPX 290321
SVRMPX
MNC023-127-129-173-290400-
/O.NEW.KMPX.SV.W.0084.250629T0321Z-250629T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1021 PM CDT Sat Jun 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Renville County in central Minnesota...
  Northwestern Redwood County in southwestern Minnesota...
  South Central Chippewa County in west central Minnesota...
  Yellow Medicine County in west central Minnesota...

* Until 1100 PM CDT.

* At 1021 PM CDT, severe thunderstorms were located along a line 
  from near Renville to 9 miles southwest of Canby, or along a line 
  from 18 miles northwest of Redwood Falls to 40 miles southwest of 
  Montevideo, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Granite Falls, Canby, Renville, Clarkfield, Sacred Heart, Wood 
  Lake, Hanley Falls, Echo, Porter, Minnesota Falls, Belview, Spring 
  Creek, Delhi, Hazel Run, Spellman Lake, Granite Falls Airport, 
  Upper Sioux Agency State Park, St. Leo and Burr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central, southwest, and west central Minnesota.

&&

LAT...LON 4478 9645 4479 9584 4489 9516 4454 9518
      4454 9560 4463 9560 4463 9645
TIME...MOT...LOC 0321Z 278DEG 25KT 4478 9528 4470 9580 4465 9643

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
2 follow-up statements
573 
WWUS53 KMPX 290335
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1035 PM CDT Sat Jun 28 2025

MNC023-127-129-173-290400-
/O.CON.KMPX.SV.W.0084.000000T0000Z-250629T0400Z/
Chippewa MN-Redwood MN-Renville MN-Yellow Medicine MN-
1035 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 11 PM CDT FOR 
NORTHWESTERN RENVILLE, NORTHWESTERN REDWOOD, SOUTH CENTRAL CHIPPEWA 
AND YELLOW MEDICINE COUNTIES...

At 1035 PM CDT, severe thunderstorms were located along a line from 
over Renville to 9 miles southwest of Canby, or along a line from 16 
miles north of Redwood Falls to 40 miles southwest of Montevideo, 
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Granite Falls, Canby, Renville, Clarkfield, Sacred Heart, Wood 
  Lake, Hanley Falls, Echo, Porter, Minnesota Falls, Belview, Spring 
  Creek, Delhi, Hazel Run, Spellman Lake, Granite Falls Airport, 
  Upper Sioux Agency State Park, St. Leo and Burr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central, southwest, and west central Minnesota.

&&

LAT...LON 4475 9645 4479 9584 4489 9516 4454 9518
      4454 9560 4463 9560 4463 9645
TIME...MOT...LOC 0321Z 296DEG 22KT 4480 9533 4469 9586 4464 9649

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
477 
WWUS53 KMPX 290356
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1056 PM CDT Sat Jun 28 2025

MNC023-127-129-173-290406-
/O.EXP.KMPX.SV.W.0084.000000T0000Z-250629T0400Z/
Chippewa MN-Redwood MN-Renville MN-Yellow Medicine MN-
1056 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 11 PM CDT FOR 
NORTHWESTERN RENVILLE, NORTHWESTERN REDWOOD, SOUTH CENTRAL CHIPPEWA 
AND YELLOW MEDICINE COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning will be allowed to expire. Another Severe 
Thunderstorm Warning still remains in effect for Redwood County, 
Renville County, and Yellow Medicine County until 1145 PM.

&&

LAT...LON 4475 9645 4479 9584 4489 9516 4454 9518
      4454 9560 4463 9560 4463 9645
TIME...MOT...LOC 0335Z 296DEG 22KT 4476 9522 4465 9575 4461 9638

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 3 hours 39 minutes earlier. Its key messages:

  • Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
  • Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025

.KEY MESSAGES...

- Storms expected to develop over west central MN late this
  afternoon and track south and east from there through the
  night. Threat for very large hail and tornadoes will be
  greatest where storms initiate in western MN, with the threat
  transitioning to more of a wind threat through the night as
  lines develop.

- Next period of active weather looks to come at the end of
  next week, with a possible frontal passage for the Fourth of
  July.

&&

.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025

Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.

The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.

Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.

For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025

Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.

KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.

/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.

More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening and
overnight.

In the hours before

Local storm report, Jun 28, 9:38 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
938 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     Tstm Wnd Gst     Canby                   44.71N 96.28W
06/28/2025  M74 MPH          Yellow Medicine    MN   Trained Spotter

&&

RMD
Local storm report, Jun 28, 9:40 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
940 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Funnel Cloud     1 S Elmdale             45.82N 94.49W
06/28/2025                   Morrison           MN   Trained Spotter

            Funnel cloud spotted near Elmdale.

&&

RMD
Local storm report, Jun 28, 9:59 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Funnel Cloud     3 SE Rice               45.72N 94.19W
06/28/2025                   Benton             MN   Trained Spotter

            Trained spotter reported funnel cloud
            between the city of Rice and Sauk Rapids.

&&

RMD
Local storm report, Jun 28, 10:10 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Gst     1 N Rice                45.77N 94.23W
06/28/2025  M60 MPH          Benton             MN   Mesonet

            Mesonet station MN064 T.h.10 - Rice - Mp
            162.

&&

RMD
Local storm report, Jun 28, 10:15 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Dmg     3 SW Sartell            45.59N 94.25W
06/28/2025                   Stearns            MN   Public

            3-inch tree limbs down. Report via mPING.
            Time estimated via radar.

&&

RMD
Local storm report, Jun 28, 10:18 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1018 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     Tstm Wnd Dmg     Renville                44.79N 95.21W
06/28/2025                   Renville           MN   Storm Chaser

            Storm chaser reported numerous trees down in
            Renville.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:07 PM CDTTornado WarningMPXPope, Swift23 min
Jun 28, 7:16 PM CDTTornado WarningMPXLac qui Parle29 min
Jun 28, 7:29 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine46 min
Jun 28, 7:31 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 28, 7:44 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope31 min
Jun 28, 7:44 PM CDTTornado WarningMPXLac qui Parle21 min
Jun 28, 7:47 PM CDTTornado WarningMPXSwift28 min
Jun 28, 8:00 PM CDTSevere Thunderstorm WarningMPXPope, Stevens35 min
Jun 28, 8:07 PM CDTSevere Thunderstorm WarningMPXTodd38 min
Jun 28, 8:20 PM CDTTornado Warning Tornado observedMPXYellow Medicine40 min
Jun 28, 8:23 PM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jun 28, 8:35 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift40 min
Jun 28, 8:43 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift32 min
Jun 28, 8:46 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXLac qui Parle, Yellow Medicine44 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd24 min
Jun 28, 8:55 PM CDTSpecial Weather StatementMPXDouglas35 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi53 min
Jun 28, 9:12 PM CDTTornado WarningMPXChippewa, Kandiyohi12 min
Jun 28, 9:22 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns, Todd38 min
Jun 28, 9:26 PM CDTFlash Flood WarningMPXLac qui Parle, Yellow Medicine4 hr
Jun 28, 9:31 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine19 min
Jun 28, 9:36 PM CDTTornado WarningMPXBenton, Morrison, Stearns39 min
Jun 28, 9:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine35 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns40 min
Jun 28, 9:57 PM CDTTornado WarningMPXRenville33 min
Jun 28, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison36 min
Jun 28, 10:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more47 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs20 min
Jun 28, 10:48 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine57 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Sibley53 min
Jun 28, 11:14 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more46 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMPXHennepin30 min
Jun 29, 12:08 AM CDTTornado WarningMPXCarver, Hennepin37 min
Jun 29, 12:13 AM CDTFlash Flood WarningMPXSherburne, Wright95 min
Jun 29, 12:15 AM CDTTornado WarningMPXCarver, Scott, Sibley30 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningMPXHennepin43 min
Jun 29, 12:35 AM CDTTornado WarningMPXDakota, Hennepin, Scott25 min
Jun 29, 12:52 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey23 min
Jun 29, 1:04 AM CDTRiver Flood WarningMPXHennepin, Wright21 days
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington31 min
Jun 29, 11:19 AM CDTAreal Flood WarningMPXLac qui Parle, Yellow Medicine22 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.